# SDR IXXA100025O

- Difficulty date: March 31, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73
- Aircraft serial: 46003
- Aircraft time: 101,104 hours, 33,063 cycles
- Engine: Ge CFM562C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 101,104 hours, 33,063 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, DOOR NOT LATCH LIGHT ILLUMINATED, THE CREW CYCLED THE GEAR AND DOOR NOT LATCH LIGHT CAME ON AGAIN. WHEN GEAR HANDLE IS PLACED IN UPLATCH CHECK POSITION, THE GEAR HANDLE IN UP POSITION THE LIGHT WENT OUT AND STAYED OUT REMAINDER OF FLIGHT. THEY LANDED WITHOUT FURTHER INCIDENT. MX JACKED ACFT AND CYCLED THE GEARS SEVERAL TIMES. OPS CHECK GOOD IAW MM 32-30-0 AND 7-11-0. ACFT WAS RETURNED TO SERVICE.
